Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Treatment for hairloss, dandruff and graying hair - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   Hi
User :   hi doctor
Doctor :   How can I help you
User :   am having dandruff
User :   and much hairloss..
User :   usinh shampoos is makin my hair turn grey
Doctor :   ok
User :   can u help me out
Doctor :   what is your age and Since when have you been having Dandruff
User :   hav consulted doctor..but was not rffective
Doctor :   ok
User :   my age is 20 and havin it from qiute long time..but now its in grt range
Doctor :   Have you tried NIZORAL Shampoo
User :   shapoos r makin my hair it safe to use
Doctor :   Yes it is safe and It shall need to be on the intensity of the dandruff that you have that you need to
User :   ok..
Doctor :   use it may be every day once to start with and then once the dandruff subsides you ned to use it alternative days
Doctor :   it is a therapy more that a
User :   ok..
Doctor :   you need to apply the shampoo and leave it for 10 min for the drug to act and then wash it away
Doctor :   that is the methodology to use it
User :   ohhh...ok
Doctor :   once the Dandruff is under control your hair fall will reduce
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor